# SDR DALA2024052305457

- Difficulty date: May 22, 2024
- Submitted: May 23, 2024
- Operation: Air carrier
- Aircraft: N983AT
- Make and model: Boeing 717-200
- Aircraft serial: 55052
- Aircraft time: 44,187 hours, 30,970 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: UNKNOWN
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING EMERGENCY LIGHTS CHECK, THE EXTERIOR EMERGENCY LIGHTS TURN ON WITH FLIGHT CABIN SWITCH IN ARM POSITION. SUMMARY OF NRC00627: CONTINUITY WAS PERFORMED PER B717-200 WDM 33-51-11 IN CONNECTOR (P1-125) OF EMERGENCY EVACUATION BATTERY POWER SUPPLY. A MELTED PIN (F) WAS FOUND AND THE EMERGENCY EVACUATION BATTERY POWER SUPPLY WAS REPLACED PER B717-200 AMM 33-51-06.TEST OK. (LP #0354818)
